Whipple's disease is a very rare chronic multisystemic bacterial disease characterized by diarrhea, malabsorption, fever, and polyarthritis. Ocular manifestations occur very rarely. Previous reports have suggested that the use of immunosuppressive drugs appears to accelerate or exacerbate the clinical course of Whipple's disease; however, the illness has yet to be reported in the setting of transplantation. Herein, we describe what we believe is the first reported case of Whipple's disease after transplantation. The patient is a 51-year-old woman who developed progressive visual floaters and blurring of vision 30 years after living-related kidney transplantation for an autosomal-dominant polycystic kidney disease. Her allograft was functioning well on maintenance immunosuppressive therapy with azathioprine and prednisone when she developed visual abnormalities. Transient weight loss, gastrointestinal symptoms, and migratory polyarthralgia predated the onset of ocular disease by several years. The diagnosis of Whipple's bilateral vitreitis and chorioretinitis was confirmed by polymerase chain reaction analysis demonstrating Tropheryma whipplei nucleic acid in vitreous fluid and peripheral blood sample as well as by demonstration of the bacilli by cytopathology. Intraocular vancomycin, intravenous ceftriaxone, and prolonged course of oral trimethoprim-sulfamethoxazole therapy led to clinical improvement and recovery of visual acuity.